# SDR R61A201510210747

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 28,969 hours, 21,689 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Separated
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WHILE DISARMING THE L1 DOOR AND LT BRACKET FELL OUT.  ACFT WAS FLOWN VIA MAINTENANCE FERRY, WHERE MAINTENANCE REATTACHED THE L1 DOOR LINER BRACKET IAW AMM AND OPS CHECKED GOOD.
